Fagbemigun Opeyemi Bosede, Adesanmi A. Mogbademu

DOI Number
First page
Last page


We have introduced diamond $\phi_{h-s, \mathbb{T}}$ derivative and diamond $\phi_{h-s,\mathbb{T}}$ integral on an arbitrary time scale. Moreover, various interconnections with the notion of classes of convex functions about these new concepts are also discussed.


convex functions, time scale, dynamic derivatives.

Full Text:



bibitem{1}{sc R. P. Agarwal {rm and} M. Bohner}: textit{Basic calculus on time scales and some of its application}. Results Math, {bf 35}(1999), 3-22.

bibitem{2}{sc R. P. Agarwal{rm,} M. Bohner {rm and} A. Peterson}: textit{Inequalities on time scales: a survey}. pp. 1-31.

bibitem{3}{sc M. A. Ardic {rm and} M. E. Ozdemir}: textit{On some inequalities for different kinds of convexity}. Journal of Inequalities and Applications, {bf 3}(2002), 1-6.

bibitem{4}{sc M. Bohner {rm and} A. Peterson}: textit{Dynamic equations on time scales}: an introduction with applications. Boston: Birkhauser, 2001.

bibitem{5}{sc M. Bohner {rm and} A. Peterson}: textit{Advances in dynamic equations on time scales}. Boston, M.A.: Birkhauser, 2003.

bibitem{6}{sc R. Butler{rm and} E. Kerr}: textit{ An introduction to numerical methods}. London: Pitman Publishing Corporation, 1962.

bibitem{7} {sc C. Dinu}: textit{Ostrowski type inequalities on time scales}. Annals of the University of Craiova, Math. Comp. Sci. Ser. {bf 34}(2007), 43-58.

bibitem{8}{sc C. Dinu}: textit{Convex functions on time scales}. Annals of the University of Craiova. Math Comp. Sci. Ser., {bf 35}(2008), 87-96.

bibitem{9}{sc C. Dinu}: textit{Hermite-Hadamard inequality on time scales}. Journal of Inequalities and Applications, vol. 2008, Article ID 287947, 1-24.

bibitem{10} {sc S. S. Dragomir {rm and} C. E. M. Pearce}: textit{On Jensen inequality for a class of functions of Godunova and Levin}. Period. Math. Hunger., {bf 33}(2)(1996), 93-100.

bibitem{11}{sc S. Dragomir}: textit{Inequalities of the Hermite-Hadamard type for h-convex functions on linear spaces.} Proyecciones Journal of Mathematics, {bf 34}(4)(2015), 323-341.

bibitem{12}{sc S. S. Dragomir, J. Pecaric {rm and} L. E. Persson}: textit{Some inequalities of Hermite-Hadamard type}. Soochow J. Math, {bf21}(1995), 332-341.

bibitem{13}{sc E. K. Godunova {rm and} V. I. Levin}: textit{Neravenstva dlja funkcii sirokogo klassa, soderzascego vypuklye, monotonnye i nekotorye drugie vidy funkii,} Vycisli-tel. Mat. i. Fiz. Mezvuzov. Sb. Nauc. Trudov, MGPI, Moskva, (1985), 138-142.

bibitem{14}{sc S. Hilger}: textit{Analysis on measure chains-- a unified approach to continuous and discrete calculus}. Results math, {bf 18}(1990), 18-56.

bibitem{15}{sc D. S. Mitrinovic {rm and} J. E. Pecaric}: textit{Note on a class of functions of Godunova-Levin} Vol.12. C.R. Maths Rep. Acad. Sci., Canada, 1990.

bibitem{16}{sc D. S. Mitrinovic, J. E. Pecaric {rm and} A. M. Fink}: textit{Classical and new inequalities in analysis}. Kluwer Academic Publishers, Dordrecht, 1993.

bibitem{17}{sc R. S. A. Moulay, A. C. F. Rui {rm and} F. M. T. Delfim}: textit{Diamond-$alpha$ Jensen's inequality on Time Scales}. (2008), Retrieved from URL:

bibitem{18}{sc D. Mozyrska {rm and} D. F. M. Torres}: textit{The natural logarithm on time scales.} (2008), Retrieved from

bibitem{19}{sc C. P. Niculescu {rm and} L. E. Persson}: textit{Convex functions and their applications: a contemporary approach}. CMS Books, Vol.23, 2004.

bibitem{20}{sc P. O. Olanipekun, A. A. Mogbademu {rm and} O. Omotoyinbo}: textit{Jensen-type inequalities for a class of convex functions.} Facta Universitatis (NIv{S}) Ser. Math. Inform, {bf 31}(3)(2016), 655-666.

bibitem{21}{sc O. Omotoyinbo {rm and} A. A. Mogbademu}: textit{On some inequalities for Godunova-Levin and MT-Convex functions}. Journal of the Nigerian Association of Mathematical Physics, {bf 25}(2)(2013), 215-222.

bibitem{22}{sc O. Omotoyinbo {rm and} A. A. Mogbademu}: textit{Some new Hermite-Hadamard integral inequalities for convex functions}. Int. J. Sci. Innovation Tech, {bf 1}(1)(2014), 001-012.

bibitem{23}{sc O. Omotoyinbo, A. A. Mogbademu {rm and} P. O. Olanipekun}: textit {Integral inequalities of Hermite-Hadamard type for $lambda$-MT-convex function}. Mathematical Sciences and Applications E-notes, {bf 4}(2)(2016), 14-22.

bibitem{24}{sc M. E. Ozdemir, A. Ekinci {rm and} A. O. Akdemir}: textit{Some new integral inequalites for several kinds of convex functions}. Retrieved from 1202. 2003, (2012) 1-11.

bibitem{25}{sc Q. Sheng, M. Fadag, J. Henderson {rm and} J. M. Davis}: textit{An exploration of combined dynamic derivatives on time scales and their applications.} Nonlinear Analysis: Real World Applications, {bf7}(3)(2006), 395-413.

bibitem{26}{sc A. Tuna {rm and} S. Kutukcu}: textit{Some integral inequalities on time scales}. Appl. Math. Mech. Engl. Ed., {bf 29}(1)(2008), 23-29.

bibitem{27}{sc M. Tunc{c} {rm and} H. Yildirim}: textit{On MT-convexity}. (2012) Retrieved from pdf .preprint

bibitem{28}{sc M, Tunc{c}, Y. Subas {rm and} I. Karabiyir}: textit{Some Hermite-Hadamard type inequalities for MT-Convex Functions.} Int. J. Open Problems Comp Math. {bf 6}(2)(2013), 102-113.

bibitem{29}{sc S. Varosanec}: textit {On h-Convexity.} J. Math Anal and Appl. {bf 326}(2007), 303-311.

bibitem{30} {sc F. H. Wong{rm ,} W. C. Lian{rm ,} C. C. Yeh {rm and} R. L. Liang}: textit{Hermite-Hadamard's inequality on time scales}. Int. J. of Artificial Life Research. {bf 2}(3)(2011), 51-58.



  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)